# SDR SIMA2023012716003

- Difficulty date: January 16, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR STRUCTURE LEFT SHEAR PANEL IS CORRODED (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY LH SHEAR PANEL IAW EMB-175 SRM 51-40-08.
